# SDR VNAA2017121399908

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 33,251 hours, 33,216 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS MULTIPLE INDICATIONS NOTED AT LBL 27.50 WL83; BL0 WL114; RBL 18 WL 113; RBL 27.5 WL 87; RBL 27.5 WL 132; BL 0 WL 132. C/A:  PERFORMED 621 BLKHD REPAIR IAW REO 601R-53-61-6352 REV -- WITH REF REO 601R-53-61-1240 REV D
